# SDR AWXA200501318

- Difficulty date: October 10, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 69265652
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CLIP ANGLE CRACKED, .7 INCHES IN LENGTH, AT STR 16L BETWEEN BS 348-351.  MAINTENANCE REMOVED CLIP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5310-5292-ES2.  FABRICATED NEW CLIP ANGLE IAW BOEING AWA ER NR 03-5310-052925-ES2.  INSTALLED FABRICATED REPAIR PARTS AT STR 16L BETWEEN BS 348 AND BS 351 IAW AWA ER NR 03-5310-052925-ES2.
